# SDR A6WA2023012638444

- Difficulty date: November 30, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R386721
- Condition: Corroded
- Location: Bs 349 Rbl 19-21
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE SUPPORT P/N 601R38672-1 AT FS349.0 AND RBL19.0 TO RBL21.  REMOVED CORROSION BY BLENDING CABIN FLOOR STRUCTURE SUPPORT. PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE PROTECTIVE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW ASAP EA CRJ253-01940 REV A,
